MathSciNet Relay Station
MathSciNet bibliographic data
MR2275024 (2007j:14078) 14N05 (13D02 14N25)
Eisenbud, D.; Green, M.; Hulek, K.; Popescu, S. Small schemes and varieties of minimal degree. Amer. J. Math. 128 (2006), no. 6, 1363–1389.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement